MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITIONER; C-FLEX HEAD POSITIONING SYSTEM

BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITIONER; C-FLEX HEAD POSITIONING SYSTEM
Model Number A-70701
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that cflex polar head positioner device was not holding its position, patient's head was still moving.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient's head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Upon inspection, baxter technician found the top section of device failed weight test.Top section pivot was worn.After replacing the top internal section of the pivot, c-flex head positioner was working as designed.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of c-flex head positioner not holding were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.

Brand Name
C-FLEX POLAR HEAD POSITIONER
Common Device Name
C-FLEX HEAD POSITIONING SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22751538
Report Number3010216206-2025-00017
Device Sequence Number21011474
Product Code CCX
UDI-Device Identifier00615521002701
UDI-Public(01)00615521002701
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-70701
Device Catalogue NumberA-70701
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown